# SDR DALA2022072805205

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2339243) DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR DOUBLER BETWEEN STA 907/927 AND STGR 20LH/23LH. PREVIOUS REPAIR DOUBLER BETWEEN STA 907/927 AND STGR 20LH/23LH WAS REPLACED PER ER/A 503606-14 REV. A.
